# SDR SWAA2022020458841

- Difficulty date: November 21, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 34,550 hours, 20,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE ON 663 VERTICAL WEBB AT RBL 42 DAMAGE CAN BEEN SEEN FROM WHEEL WELL SIDE / FACT AS A RESULT OF POST REPAIR INSPECTION
